# SDR AALA202303033292

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A320*
- Aircraft serial: 6133
- Aircraft time: 27,916 hours, 11,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C HAS WIRE COMING OUT OF A LIGHT ON SEAT. MAINTENANCE REPLACED EMERGENCY LIGHT ON SEAT 25C PER AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
